MathSciNet Relay Station
MathSciNet bibliographic data
MR1882028 53C15 (17B30 53D05)
Abbena, Elsa; Garbiero, Sergio; Salamon, Simon Almost Hermitian geometry on six dimensional nilmanifolds. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), no. 1, 147–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement